# SDR 2007UALA02536

- Difficulty date: July 10, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N902UA
- Make and model: Boeing 737522
- Aircraft serial: 25002
- Aircraft time: 46,070 hours, 29,105 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Bs 277 S3l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE EXTERNAL SKIN IS GOUGED AT STA 277 STR 3L.  MAJOR REPAIR ACCOMPLISHED:  REMOVED DAMAGE.  INSTALLED DOUBLER/TRIPLER REPAIR.
